Mesalamine-induced lung toxicity has often been described. We report on a case of a patient who underwent mesalamine treatment, though in the absence of established criteria required for diagnosing Crohn's disease (CD) or ulcerative colitis (UC). He developed an adverse respiratory reaction to the drug, thus definitely proving its lung damaging capacity. The clinical presentation included eosinophilic pleural effusion, a feature never previously described in association with mesalamine intake.

Eosinophilic pleural effusion due to mesalamine. Report of a rare occurrence.

BIAGI, FEDERICO;LUISETTI, MAURIZIO
2000

Abstract

Mesalamine-induced lung toxicity has often been described. We report on a case of a patient who underwent mesalamine treatment, though in the absence of established criteria required for diagnosing Crohn's disease (CD) or ulcerative colitis (UC). He developed an adverse respiratory reaction to the drug, thus definitely proving its lung damaging capacity. The clinical presentation included eosinophilic pleural effusion, a feature never previously described in association with mesalamine intake.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11571/356954
Citazioni
  • ???jsp.display-item.citation.pmc??? 6
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact